Hi Everyone- So, I've been on depression medication for a little over 3 months now (I had a major breakdown and subsquent depression caused by finally dealing with a trauma that had happened on long time ago). I've been feeling better, and the meds hadn't caused any side effects. Now, I've met a new guy - we've gone a few dates. Whenever things started to get heated, though, my erection kept coming and going. It was as if my penis was suddenly unreliable! I still came eventually, but I began to get worried that the guy thought I didn't find him attractive (which I most certainly do - my body just won't respond). Now, some of it might be coming from my issues - I was abused as a child. However, I also have, in the last two weeks, not even had morning wood. It's like the plumbing isn't working at all. Anyways, my question is mostly - what the heck can I do about it? I mean, i don't think my doctor would believe that I need Viagra (I'm 21). Perhaps I need to switch depression medication, I'm not sure. Any suggestions?